# SDR ASAA2013081395787

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 1,549 hours, 475 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007702
- Condition: Failed
- Location: Ee Bay
- Part time: 1,540 hours, 472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED DURING CRUISE. RAN CHECKLIST UNABLE TO RESTORE DUAL FMC OPS.  RT FMC BEARING/ DISTANCE BLANK.  FMC SW BOTH ON LT.  ACFT GROUNDED.  REPLACED RT FMC COMPUTER REF MM 34-61-02.  OPS NORMAL IAW SAME.  ETOPS GROUND VERIFICATION TESTS SUCCESSFUL.
